Some are saying that Sharon’s stroke was caused by ill-advised coumadin use. “A doctor close to the situation told the Israeli newspaper Haaretz that the disease was diagnosed by doctors treating Mr Sharon at Hadassah University Hospital during his current hospital treatment.

The disease, cerebral amyloid angiopathy, could have greatly increased the risk of a brain haemorrhage, following the administration of the medication that he received after his first stroke on December 19, the newspaper said.

The doctor told Haaretz that the administration of the medication after the first stroke was a ‘screw-up’. Had the disease been detected when Mr Sharon was admitted to hospital after his first stroke, doctors would probably not have administered the blood-thinning medication, the doctor said.”

Comments are moderated before they are published. Please read the comment policy.

  • Anonymous

    and doc Elliot was touting the wonders of tpa in a previous post

Most Popular